Alert archive / Indiana / River Flood Warnings in 2018
River Flood Warning 306, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Dec 4, 2018, 12:05 PM EST for Jackson County, Lawrence County, Washington County, Indiana. It took effect at Dec 5, 2018, 1:37 PM EST. It was in force for 43 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 4, 2018, 12:05 PM EST (17:05 UTC)
- In effect from
- Dec 5, 2018, 1:37 PM EST
- Expired
- Dec 7, 2018, 9:00 AM EST
- In force
- 43 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, IN, Lawrence County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muscatatuck River at Wheeler Hollow (WHLI3).
- Action stage
- 14.5 ft
- Minor stage
- 18 ft
- Moderate stage
- 22.5 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
911
WGUS43 KIND 041705
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1205 PM EST Tue Dec 4 2018
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following waterway in south central
Indiana...
Muscatatuck River...
.Lowland flooding will develop along the Muscatatuck River
in south central rains that fell across the basin on Saturday.
Around one to one and a half inches fell across the state.
Significant flooding is not expected. Flooding will affect some
local and state roads, low agricultural land, and some river parks.
Flooding looks to begin tomorrow. Flooding of less than a foot above
flood stage is expected.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-050504-
/O.NEW.KIND.FL.W.0306.181205T1837Z-181207T1400Z/
/WHLI3.1.ER.181205T1837Z.181206T1800Z.181207T0800Z.NO/
1205 PM EST Tue Dec 4 2018
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Wheeler Hollow.
* from Wednesday afternoon to Friday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 18.0 feet.
* Forecast...It is forecast to rise above flood stage Wednesday
afternoon, crest at 18.5 feet Thursday afternoon and then fall
below flood stage by late Thursday night.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$4 follow-up statements
677
WGUS83 KIND 050242
FLSIND
Flood Statement
National Weather Service Indianapolis IN
942 PM EST Tue Dec 4 2018
...A Flood Warning continues for portions of the following waterways
in Indiana...
Muscatatuck River...Wabash River...
.As of Tuesday evening, lowland flooding was ongoing along portions
of the Wabash River from Lafayette to Riverton, and on the
Muscatatuck River at Wheeler Hollow. This flooding is due to a
combination of rainfall Saturday, of up to one and a half inches, and
high water from previous flooding.
The crest on the Wabash River Tuesday evening was near Terre Haute.
The crest is expected to reach Riverton Wednesday evening. Flooding
should last into Saturday on the southern end of the Wabash River.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-060242-
/O.EXT.KIND.FL.W.0306.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.181205T0600Z.000000T0000Z.NO/
942 PM EST Tue Dec 4 2018
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until further notice.
* At 6:30 PM Tuesday the stage was 19.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue rising to near 19.9 feet by late
tonight. Additional rises may be possible thereafter.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$
INC045-121-157-165-171-060241-
/O.EXT.KIND.FL.W.0296.000000T0000Z-181206T1149Z/
/LAFI3.1.ER.181202T1608Z.181203T1501Z.181205T2349Z.NO/
942 PM EST Tue Dec 4 2018
The Flood Warning continues for
The Wabash River at Lafayette.
* until Thursday morning.
* At 9:15 PM Tuesday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by
Wednesday evening.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-060241-
/O.CON.KIND.FL.W.0297.000000T0000Z-181206T1330Z/
/CVGI3.1.ER.181203T0830Z.181204T1300Z.181206T0130Z.NO/
942 PM EST Tue Dec 4 2018
The Flood Warning continues for
The Wabash River at Covington.
* until Thursday morning.
* At 8:45 PM Tuesday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by
Wednesday evening.
* At 17.5 feet...Some low agricultural fields flood. Backyard flood
of cottages a short distance north of U.S. Highway 136. High water
blocks land access to at least one residence.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-060241-
/O.CON.KIND.FL.W.0298.000000T0000Z-181208T0600Z/
/MTZI3.1.ER.181202T1600Z.181204T1345Z.181207T1800Z.NO/
942 PM EST Tue Dec 4 2018
The Flood Warning continues for
The Wabash River at Montezuma.
* until late Friday night.
* At 8:45 PM Tuesday the stage was 16.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by Friday
afternoon.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-060241-
/O.CON.KIND.FL.W.0299.000000T0000Z-181208T0000Z/
/TERI3.1.ER.000000T0000Z.181205T0600Z.181207T1200Z.UU/
942 PM EST Tue Dec 4 2018
The Flood Warning continues for
The Wabash River at Terre Haute.
* until Friday evening.
* At 8:15 PM Tuesday the stage was 17.2 feet. This is 2.0 to 2.5
feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 17.3 feet by late tonight then
begin falling. It will fall below flood stage Friday morning.
* At 17.5 feet...A few sloughs and a drainage have water in them in
the vicinity of SR 63 on the west side of the Wabash River.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-060241-
/O.CON.KIND.FL.W.0300.000000T0000Z-181209T1200Z/
/HUTI2.1.ER.000000T0000Z.181206T1800Z.181209T0000Z.NO/
842 PM CST Tue Dec 4 2018
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Sunday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 17.2 feet Thursday afternoon
and will fall below flood stage by Saturday evening.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-060241-
/O.CON.KIND.FL.W.0301.000000T0000Z-181209T1300Z/
/RVTI3.1.ER.181203T2000Z.181206T1200Z.181209T0100Z.NO/
942 PM EST Tue Dec 4 2018
The Flood Warning continues for
The Wabash River at Riverton.
* until Sunday morning.
* At 9:00 PM Tuesday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.0 feet by Thursday morning then
begin falling. It will fall below flood stage Saturday evening.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$044
WGUS83 KIND 052104
FLSIND
Flood Statement
National Weather Service Indianapolis IN
404 PM EST Wed Dec 5 2018
...A Flood Warning continues for portions of the following waterways
in Indiana...
Muscatatuck River...Wabash River...
.As of Wednesday afternoon, lowland flooding was ongoing along
portions of the Wabash River from Lafayette to Riverton, and on the
Muscatatuck River at Wheeler Hollow. This flooding is due to a
combination of rainfall Saturday, of up to one and a half inches,
and high water from previous flooding.
The crest on the Wabash River was nearing Hutsonville and Riverton
by Wednesday afternoon. Flooding is expected to persist into the
weekend on the southern end of the Wabash River, coming to an end by
Saturday night.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-062103-
/O.CON.KIND.FL.W.0306.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.181204T2330Z.000000T0000Z.NO/
404 PM EST Wed Dec 5 2018
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until further notice.
* At 6:30 PM Tuesday the stage was 19.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$
INC045-121-157-165-171-061741-
/O.EXT.KIND.FL.W.0296.000000T0000Z-181206T1741Z/
/LAFI3.1.ER.181202T1608Z.181203T1501Z.181206T0541Z.NO/
404 PM EST Wed Dec 5 2018
The Flood Warning continues for
The Wabash River at Lafayette.
* until Thursday afternoon.
* At 3:46 PM Wednesday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late
tonight.
* At 11.0 feet...Flooding of low agricultural land begins in western
part of Tippecanoe County.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-061800-
/O.EXT.KIND.FL.W.0297.000000T0000Z-181206T1800Z/
/CVGI3.1.ER.181203T0830Z.181204T1300Z.181206T0600Z.NO/
404 PM EST Wed Dec 5 2018
The Flood Warning continues for
The Wabash River at Covington.
* until Thursday afternoon.
* At 3:45 PM Wednesday the stage was 16.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late
tonight.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-062103-
/O.EXT.KIND.FL.W.0298.000000T0000Z-181208T1000Z/
/MTZI3.1.ER.181202T1600Z.181204T1345Z.181207T2200Z.NO/
404 PM EST Wed Dec 5 2018
The Flood Warning continues for
The Wabash River at Montezuma.
* until late Friday night.
* At 3:45 PM Wednesday the stage was 16.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by Friday
afternoon.
* At 18.0 feet...Montezuma agricultural levee is overtopped. Fourteen
hundred acres of low bottomlands flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-062103-
/O.EXT.KIND.FL.W.0299.000000T0000Z-181208T0900Z/
/TERI3.1.ER.000000T0000Z.181204T2230Z.181207T2100Z.UU/
404 PM EST Wed Dec 5 2018
The Flood Warning continues for
The Wabash River at Terre Haute.
* until late Friday night.
* At 3:30 PM Wednesday the stage was 17.1 feet. This is 2.0 to 2.5
feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by Friday
afternoon.
* At 17.5 feet...A few sloughs and a drainage have water in them in
the vicinity of SR 63 on the west side of the Wabash River.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-062103-
/O.EXT.KIND.FL.W.0300.000000T0000Z-181209T1800Z/
/HUTI2.1.ER.000000T0000Z.181206T1800Z.181209T0600Z.NO/
304 PM CST Wed Dec 5 2018
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Sunday afternoon.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 17.2 feet Thursday afternoon
and will fall below flood stage by late Saturday night.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-062103-
/O.EXT.KIND.FL.W.0301.000000T0000Z-181209T2000Z/
/RVTI3.1.ER.181203T2000Z.181207T0600Z.181209T0800Z.NO/
404 PM EST Wed Dec 5 2018
The Flood Warning continues for
The Wabash River at Riverton.
* until Sunday afternoon.
* At 3:00 PM Wednesday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.2 feet by late Thursday night
then begin falling. It will fall below flood stage late Saturday
night.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$204
WGUS83 KIND 061624
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1124 AM EST Thu Dec 6 2018
...A Flood Warning continues for portions of the following waterways
in Indiana...
Muscatatuck River...Wabash River...
.Rivers will begin cresting later this evening and overnight then
begin falling to below flood stage in most areas.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-071623-
/O.CON.KIND.FL.W.0306.000000T0000Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.181204T2330Z.000000T0000Z.NO/
1124 AM EST Thu Dec 6 2018
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until further notice.
* There have been no observations in the last 24 hours.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 19.5 feet this afternoon.
* At 20.0 feet...High water is noticed along the river. Flood waters
in a few backyards. A few roads are flooded.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$
INC121-165-167-071623-
/O.EXT.KIND.FL.W.0298.000000T0000Z-181207T2136Z/
/MTZI3.1.ER.181202T1600Z.181204T1345Z.181207T0936Z.NO/
1124 AM EST Thu Dec 6 2018
The Flood Warning continues for
The Wabash River at Montezuma.
* until Friday afternoon.
* At 10:45 AM Thursday the stage was 15.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 15.2 feet by this afternoon then
begin falling. It will fall below flood stage late tonight.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-070900-
/O.EXT.KIND.FL.W.0299.000000T0000Z-181207T0900Z/
/TERI3.1.ER.000000T0000Z.181204T2230Z.181206T2100Z.UU/
1124 AM EST Thu Dec 6 2018
The Flood Warning continues for
The Wabash River at Terre Haute.
* until late tonight.
* At 10:30 AM Thursday the stage was 16.6 feet. This is 2.0 to 2.5
feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.6 feet by this afternoon then
begin falling. It will fall below flood stage this afternoon.
* At 16.5 feet...Flood waters begin to enter the two breaks in the
Honey Creek Levee maintained by the Honey Creek Levee Association.
These two breaks occurred during the April 2013 flood.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-071623-
/O.EXT.KIND.FL.W.0300.000000T0000Z-181209T0730Z/
/HUTI2.1.ER.000000T0000Z.181206T1800Z.181208T1930Z.NO/
1024 AM CST Thu Dec 6 2018
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until late Saturday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 17.2 feet this afternoon and
will fall below flood stage by Saturday afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-071623-
/O.EXT.KIND.FL.W.0301.000000T0000Z-181209T0900Z/
/RVTI3.1.ER.181203T2000Z.181207T0600Z.181208T2100Z.NO/
1124 AM EST Thu Dec 6 2018
The Flood Warning continues for
The Wabash River at Riverton.
* until late Saturday night.
* At 11:00 AM Thursday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.2 feet by late tonight then
begin falling. It will fall below flood stage Saturday afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$121
WGUS83 KIND 070451
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1151 PM EST Thu Dec 6 2018
...A Flood Warning continues for portions of the following waterways
in Indiana...
Muscatatuck River...Wabash River...
.The Wabash River and Muscatatuck River at Wheeler Hollow have
crested and are receding or so will. Flooding is expected to end by
this Saturday.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-071400-
/O.EXT.KIND.FL.W.0306.000000T0000Z-181207T1400Z/
/WHLI3.1.ER.000000T0000Z.181204T2330Z.181207T0800Z.NO/
1151 PM EST Thu Dec 6 2018
The Flood Warning continues for
The Muscatatuck River at Wheeler Hollow.
* until Friday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 18.1 feet late tonight and
will fall below flood stage by late tonight.
* At 18.0 feet...Floods area in a few low spots and woodland areas
along the river. Residential property is not directly at this
point.
&&
LAT...LON 3874 8591 3873 8605 3876 8618 3880 8615
3878 8603 3878 8591
$$
INC121-165-167-072136-
/O.CON.KIND.FL.W.0298.000000T0000Z-181207T2136Z/
/MTZI3.1.ER.181202T1600Z.181204T1345Z.181207T0936Z.NO/
1151 PM EST Thu Dec 6 2018
The Flood Warning continues for
The Wabash River at Montezuma.
* until Friday afternoon.
* At 10:45 PM Thursday the stage was 14.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late
tonight.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC033-101-INC083-153-080450-
/O.CON.KIND.FL.W.0300.000000T0000Z-181209T0730Z/
/HUTI2.1.ER.000000T0000Z.181207T0600Z.181208T1930Z.NO/
1051 PM CST Thu Dec 6 2018
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until late Saturday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 17.2 feet late tonight and
will fall below flood stage by Saturday afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-080450-
/O.CON.KIND.FL.W.0301.000000T0000Z-181209T0900Z/
/RVTI3.1.ER.181203T2000Z.181207T0600Z.181208T2100Z.NO/
1151 PM EST Thu Dec 6 2018
The Flood Warning continues for
The Wabash River at Riverton.
* until late Saturday night.
* At 11:00 PM Thursday the stage was 16.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.2 feet by late tonight then
begin falling. It will fall below flood stage Saturday afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 4, 10:02 AM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Dec 4, 10:02 AM EST, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1002 AM EST Tue Dec 4 2018 .UPDATE... The Near Term and AVIATION Sections have been updated below. && .SYNOPSIS... Issued at 311 AM EST Tue Dec 4 2018 Upper level disturbances will bring chances for precipitation to central Indiana into early Wednesday. A cold front will bring more precipitation chances on Thursday, with a low pressure system bringing snow chances to southern areas Saturday night. Otherwise dry conditions and below normal temperatures can be expected. && .NEAR TERM...(Rest of Today) Issued at 311 AM EST Tue Dec 4 2018 Will continue with chances for flurries due to some light echoes on radar and a few upstream observations/reports. Going forecast is on track and no appreciable changes made. Relevant parts of previous discussion follow... Will allow for mostly cloudy versus cloudy across the east this morning as there will be some breaks. Otherwise some forcing will spread into the area from the west during the afternoon as an upper low moves in. Deep moisture isn't impressive, so will go with just slight chance PoPs this afternoon. With the clouds around today, stayed close to the blend's high temperatures. && .SHORT TERM...(Tonight through Thursday night) Issued at 311 AM EST Tue Dec 4 2018 Models are close enough that the model blend initialization was accepted for most items. Another upper low will move into the area tonight. This one will also have the left exit region of an upper jet to provide additional forcing. However, am not impressed with the moisture. Will go slight chance to chance category PoPs. (MOS PoPs are higher into the chance category. Thus will have to keep an eye on the forecast trends to see if they're catching onto something with these features). Wouldn't be surprised if a few areas saw a dusting of snow. Most of the forcing will be to the east of the area on Wednesday, but portions of the northeast forecast area may see some lingering light snow early in the day. Will go with slight chance PoPs there for early morning. High pressure will then build in and bring dry conditions Wednesday afternoon and night. On Thursday, a cold front will move into the area. This front will have an upper jet influencing the area as well, and stronger 850mb winds could help provide additional lift. The initialization's high end chance category PoPs look good given the expected forcing. Snow will be the primary precipitation type during the morning, with rain and snow in the afternoon as temperatures warm. Could see a dusting to a half inch of snow, mainly in the northwest during the morning hours. Dry weather returns Thursday night as the front exits. && .LONG TERM /Friday through Monday night/... Issued at 336 AM EST Tue Dec 4 2018 The main focus of the long term period will be snow potential on Saturday due to a system passing to the south of Indiana. First, dry and cold conditions will prevail on Friday with surface high pressure in place over central Indiana. Then focus shifts to a system tracking through the Mississippi Valley on Saturday, which models are now keeping to the south. As a result, latest model trends show little impact to central Indiana. The only exception will be some snow showers across the southern counties on Saturday night, but snow accumulations will be minimal over those counties as well. After that, the remainder of the extended period will remain dry with below normal temperatures. && .AVIATION /Discussion for the 04/15Z TAF Issuance/... Issued at 1002 AM EST Tue Dec 4 2018 Updated current conditions only. Previous discussion follows... Conditions will fluctuate between MVFR and VFR for most of the TAF period as light snow and rain showers continue with upper level disturbances. Winds will generally be west/northwesterly at 5 to 10 kts. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...50 NEAR TERM...50/CP SHORT TERM...50 LONG TERM....TDUD AVIATION...TDUD/CP
Hazardous weather outlook, Dec 4, 5:00 AM EST, 7 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 500 AM EST Tue Dec 4 2018 INZ021-028>031-035>049-051>057-060>065-067>072-051000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 500 AM EST Tue Dec 4 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: No hazardous weather is expected at this time. Discussion: An upper level system will bring isolated to scattered snow showers to the area. Little or no accumulation is expected. A few slick spots cannot be ruled out on untreated surfaces, but overall impact should be minimal. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: Some light snow is possible across the area Thursday. Minor accumulations are possible. Discussion: Cooler weather is expected across central Indiana this week. A fast moving clipper system may bring light snow accumulations Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
Nearby
River Flood Warnings in Indiana, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.